# SDR YENA2021072800487

- Difficulty date: July 20, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 36,798 hours, 12,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A11516RP
- Condition: Out Of Alignment
- Location: Door
- Part time: 47,820 hours, 17,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DOOR 832 ESCAPE SLIDE SAFETY PIN HOLE DOES NOT ALIGN; (REF AEROMAN NR 2021-129/1-2021-278101) PERFORMED CONTROLLED DEPLOYMENT OF SLIDE 832 IAW A320 AMM 25-62-00-710-001. R & R SLIDE 832 IAW A320 AMM 25-62-44-400-007.
